U.S. doctors online nowAsk doctors free
Garvin, MN
A 30-year-old male asked:

I've been suffering severe hair loss over the last 2 months- numbing in arms at night-hoarseness in my voice- depression- what's wrong with me?

2 doctor answers6 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Not sure. Would: Recommend eval by your physician. Symptoms that could occur with hypothyroidism include: depressed ; irritable mood, decreased sex drive, problems with memory, weight gain, cold sensitivity, hair loss or dryness, dry skin, constipation, change in periods, feeling weak ; tired with muscle aches ; pains.
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Side effects of Oxy?: Could be side effects of oxy, but it could also be hypothyroidism. See your family doctor and get checked out for hypothyroidism and gastro-esophageal reflux and you may need treatment for the depression. If so, you should see a psychiatrist for a full diagnostic work-up and a psychologist for psychotherapy. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 14, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.